Alert archive / Wisconsin / River Flood Advisories in 2017
River Flood Advisory 13, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood advisory at May 3, 2017, 2:22 AM CDT for Outagamie County, Waupaca County, Winnebago County, Wisconsin. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- May 3, 2017, 2:22 AM CDT (07:22 UTC)
- Expired
- May 4, 2017, 2:19 PM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Outagamie County, WI, Waupaca County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) at New London (NEWW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.1 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04079000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
510
WGUS83 KGRB 030722
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
222 AM CDT Wed May 3 2017
...The National Weather Service in Green Bay has issued a Flood
Advisory for the Wolf River...
Wolf River at New London affecting Outagamie...Waupaca and
Winnebago Counties
Above normal rainfall this spring continue to support high river levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Flood statements are normally updated twice a day.
&&
WIC087-135-139-041919-
/O.NEW.KGRB.FL.Y.0013.170503T0722Z-170504T1919Z/
/NEWW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
222 AM CDT Wed May 3 2017
The National Weather Service in Green Bay has issued a
* Flood Advisory for
The Wolf River at New London
* At 100 AM Wednesday The stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is forecast to reach maximum stage of 8.7 feet
this morning.
* At 8.5 feet, flooding affects mainly confined to wooded lowland. Water is
approaching some sheds and garages along Wolf River Drive in
Fremont. Slow no wake advisories have been posted for part of the
Wolf river and area tributaries.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$1 follow-up statement
494
WGUS83 KGRB 041048
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
548 AM CDT Thu May 4 2017
...The Flood Advisory continues for the Wolf River...
At New London affecting Outagamie...Waupaca and Winnebago
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow no wakes postings are in effect for part of the river.
&&
WIC087-135-139-041919-
/O.CON.KGRB.FL.Y.0013.000000T0000Z-170504T1919Z/
/NEWW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
548 AM CDT Thu May 4 2017
The Flood Advisory continues for
The Wolf River at New London
* At 500 AM Thursday, the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is forecast to reach maximum stage of 8.7 feet
this morning then gradually subside through the weekend.
* At 8.5 feet, flooding affects mainly to wooded lowland. Water is
approaching some sheds and garages along Wolf River Drive in
Fremont. Slow no wake advisories may be posted for much of the
Wolf river and area tributaries during the boating season.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood advisory went out at May 2, 10:39 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 2, 10:39 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1039 PM CDT Tue May 2 2017 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 331 PM CDT Tue May 2 2017 Expect showers that were over parts of central and eastern Wisconsin to exit the area late this afternoon. Clouds should follow as a departing surface low and upper cyclone continue to move away from Wisconsin, replaced by surface high pressure and a weak upper ridge. This will lead to decreasing clouds and diminishing winds during the night. Temperatures will fall into the mid 20s to mid 30s tonight, allowing frost to develop across most of the forecast area. Readings should rebound into the upper 50s to lower 60s at locations well inland from Lake Michigan, with cooler temperatures near the lake. .LONG TERM...Wednesday Night Through Tuesday Issued at 331 PM CDT Tue May 2 2017 A prolonged period of dry weather is expected for much of the extended period as a large ridge builds over the plains while the trof that brought us an extended period of rain settles in across the northeastern CONUS. The main exception to this dry weather will come in the form of fairly weak, moisture starved low pressure systems tracking through the western Great Lakes region Wednesday night and Thursday, then again on Friday night. The best rain chances of these two systems will be Friday night given the stronger PV anomaly tracking through the region. However given the lack of moisture neither one of these systems appears to be a widespread rain soaker by any means. Temperatures during this period will be right around or just below normal for this time of year. The prolonged period of dry weather will increase fire weather concerns late in the week and continue through early next week as relative humidities fall into the 30s and 20s across central and north-central Wisconsin. && .AVIATION...for 06Z TAF Issuance Issued at 1038 PM CDT Tue May 2 2017 Good flying weather expected the next few days. Middle and high clouds will exit the area late tonight leaving clear skies early Wednesday. Frost is possible on aircraft before sunrise over much of the area. Some convective clouds could form around 5000 ft Wednesday afternoon across central and northern Wisconsin and perhaps produce virga or sprinkles. && .GRB WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 8 AM CDT Wednesday for WIZ020-030-031- 035>039-045-048-049-073-074. && SHORT TERM.....MG LONG TERM......Kurimski AVIATION.......RDM
Hazardous weather outlook, May 2, 3:37 PM CDT, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 337 PM CDT Tue May 2 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032045- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 337 PM CDT Tue May 2 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Cold air tonight is expected to produce widespread frost across much of the area overnight. Damage to sensitive outdoor plants will occur if precautions are not taken. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday High levels and flows will continue on area rivers and streams for much of the week. Additional rainfall is expected to be light, so a gradual decrease in river levels is likely by late in the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-032045- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 337 PM CDT Tue May 2 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Gusty northwest winds will create conditions hazardous to small craft into early this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Gusty north to northwest winds may create conditions hazardous to small craft at times from Thursday night through Saturday night. MG/Kurimski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 2:17 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 3, 2:17 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
Nearby
River Flood Advisories in Wisconsin, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.